# SDR 0501695506

- Difficulty date: December 5, 2005
- Submitted: December 13, 2005
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 67,223 hours, 27,732 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012113RF
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING GEAR CHANGE, FOUND EMERGENCY PATH LIGHTING IN FIRST CLASS INOP.  REPLACED BATTERY PACK AND CHECKS NORMAL.
